RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Perkins, Edwin A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:129
Full texts:68

http://www.mathnet.ru/eng/person51209
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/138060

Publications in Math-Net.Ru
1984
1. P. Greenwood, E. Perkins, “Limit theorems for excursions from a moving boundary”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  703–714  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 731–743  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021